Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

Original publication

DOI

10.1080/03610918.2010.518267

Type

Journal article

Journal

COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION

Publication Date

2010

Volume

39

Pages

1779 - 1784

Keywords

Implausible imputed values, Multiple imputation, Plausible imputed values